MathSciNet Relay Station
MathSciNet bibliographic data
MR1397559 (97e:35125) 35P20 (47A75 47F05)
Aramaki, J. An extension of the Ikehara Tauberian theorem and its application. Acta Math. Hungar. 71 (1996), no. 4, 297–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement